# SDR SIMA20150313004

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 38,136 hours, 35,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT EXTERNAL OVERWING EMER LIGHT FAILS TO ILLUMINATE.  REPLACED THE BULB IN THE RT SIDE AFT EXTERNAL OVERWING EMER LIGHT IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
